# SDR USAA2014110600003

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 10,986 hours, 3,834 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITIONS 3L & 3R SLIDE ARMING HANDLES ARE LOOSE.  TIGHTENED HANDLES AT 3L & 3R DOOR POSITIONS.
